Advanced Search
MyIDEAS: Login to save this article or follow this journal

Some Recent Aspects of Differential Game Theory


Author Info

  • R. Buckdahn


  • P. Cardaliaguet


  • M. Quincampoix


Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Dynamic Games and Applications.

    Volume (Year): 1 (2011)
    Issue (Month): 1 (March)
    Pages: 74-114

    as in new window
    Handle: RePEc:spr:dyngam:v:1:y:2011:i:1:p:74-114

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Differential game; Viscosity solution; System of Hamilton–Jacobi equations; Mean-field games; State-constraints; Backward stochastic differential equations; Incomplete information;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Cardaliaguet, Pierre & Rainer, Catherine, 2009. "Stochastic Differential Games with Asymmetric Information," Economics Papers from University Paris Dauphine 123456789/6927, Paris Dauphine University.
    2. Alberto Bressan & Wen Shen, 2004. "Semi-cooperative strategies for differential games," International Journal of Game Theory, Springer, Springer, vol. 32(4), pages 561-593, 08.
    3. Pierre Cardaliaguet & Slawomir Plaskacz, 2003. "Existence and uniqueness of a Nash equilibrium feedback for a simple nonzero-sum differential game," International Journal of Game Theory, Springer, Springer, vol. 32(1), pages 33-71, December.
    4. DE MEYER , Bernard, 1993. "Repeated Games and the Central Limit Theorem," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1993003, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    5. Buckdahn, Rainer & Li, Juan & Peng, Shige, 2009. "Mean-field backward stochastic differential equations and related partial differential equations," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 119(10), pages 3133-3154, October.
    6. P. Cardaliaguet & M. Quincampoix, 2008. "Deterministic Differential Games Under Probability Knowledge Of Initial Condition," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 10(01), pages 1-16.
    7. Gaitsgory, Vladimir & Nitzan, Shmuel, 1994. "A folk theorem for dynamic games," Journal of Mathematical Economics, Elsevier, vol. 23(2), pages 167-178, March.
    8. DE MEYER, Bernard & ROSENBERG, Dinah, 1997. "“Cav u” and the dual game," CORE Discussion Papers, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) 1997048, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    9. N. El Karoui & S. Peng & M. C. Quenez, 1997. "Backward Stochastic Differential Equations in Finance," Mathematical Finance, Wiley Blackwell, Wiley Blackwell, vol. 7(1), pages 1-71.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Minyi Huang, 2013. "A Mean Field Capital Accumulation Game with HARA Utility," Dynamic Games and Applications, Springer, Springer, vol. 3(4), pages 446-472, December.
    2. Alessandra Buratto & Luca Grosset & Bruno Viscolani, 2012. "ε-Subgame Perfectness of an Open-Loop Stackelberg Equilibrium in Linear-State Games," Dynamic Games and Applications, Springer, Springer, vol. 2(3), pages 269-279, September.
    3. Rainer Buckdahn & Juan Li & Marc Quincampoix, 2013. "Value function of differential games without Isaacs conditions. An approach with nonanticipative mixed strategies," International Journal of Game Theory, Springer, Springer, vol. 42(4), pages 989-1020, November.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:spr:dyngam:v:1:y:2011:i:1:p:74-114. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.